# SDR EIA2004029

- Difficulty date: April 21, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 80,788 hours, 19,186 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 360 LT UPPER DECK FLOORBEAM UPPER CHORD HAS NUMEROUS HOLES WITH SHORT EDGE MARGIN BETWEEN LBL 55 & LBL 82.  REPAIRED STA 360 LH UPPER DECK FLOORBEAM UPPER CHORD SHORT EDGE MARGIN HOLES, LBL 55-LBL 82, PER ECRA #486-53-025-2, PART "C"
